# SDR AALA202209075724

- Difficulty date: September 4, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N826AN
- Make and model: Boeing 737
- Aircraft serial: 40649
- Aircraft time: 19,705 hours, 2,342 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Missing
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EXCESSIVE NOISE DURING ENTIRE FLIGHT FROM LOWER LEFT CORNER OF DOOR 2R, VIBRATES THE FLOOR AND WALL. NOISE CAN BE HEARD ALL THE FROM FORWARD GALLEY TO 3L AND 3R, UPSETTING PASSENGERS. FOUND SEALANT MISSING ON 2R DOOR SCUFF PLATE ALLOWING SCUFF PLATE TO VIBRATE, APPLIED SEALANT AS NEEDED TO SCUFF PLATE IN ACCORDANCE WITH AMM 53-08-01.
